Alert archive / Mississippi / Tornado Warnings in 2017
Tornado Warning 50, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 30, 2017, 11:55 AM CDT for Jackson County, Mississippi. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2017, 11:55 AM CDT (16:55 UTC)
- Expired
- Mar 30, 2017, 12:30 PM CDT
- In force
- 35 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
County Jackson County, MS
The radar
The Mobile radar (KMOB), 45 km from the middle of the area, began a volume at 16:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1425 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.9
The text
As transmitted.
475
WFUS54 KLIX 301655
TORLIX
MSC059-301730-
/O.NEW.KLIX.TO.W.0050.170330T1655Z-170330T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1155 AM CDT THU MAR 30 2017
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Jackson County in southern Mississippi...
* Until 1230 PM CDT
* At 1155 AM CDT, a confirmed tornado was located near Gulf Hills, or
near Ocean Springs, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Gautier around 1205 PM CDT.
Hickory Hills around 1210 PM CDT.
Escatawpa and Vancleave around 1220 PM CDT.
Wade, Big Point and Hurley around 1230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3033 8873 3049 8888 3054 8889 3073 8878
3074 8862 3063 8841 3054 8840
TIME...MOT...LOC 1655Z 236DEG 26KT 3048 8877
TORNADO...OBSERVED
HAIL...<.75IN
$$3 follow-up statements
739
WWUS54 KLIX 301711
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1211 PM CDT THU MAR 30 2017
MSC059-301730-
/O.CON.KLIX.TO.W.0050.000000T0000Z-170330T1730Z/
Jackson MS-
1211 PM CDT THU MAR 30 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR JACKSON
COUNTY...
At 1207 PM CDT, rotation associated the tornado warning was located
over Vancleave, or 8 miles west of Escatawpa, moving northeast at 30
mph. Some weakening has occurred. However, the threat remains as
another storm over Mississippi Sound with a possible waterspout
moves onshore just west of Gautier.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Escatawpa around 1220 PM CDT.
Wade, Big Point and Hurley around 1230 PM CDT.
LAT...LON 3033 8873 3049 8888 3054 8889 3073 8878
3074 8862 3063 8841 3054 8840
TIME...MOT...LOC 1707Z 236DEG 26KT 3053 8868
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$291
WWUS54 KLIX 301715
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1215 PM CDT THU MAR 30 2017
MSC059-301730-
/O.CON.KLIX.TO.W.0050.000000T0000Z-170330T1730Z/
Jackson MS-
1215 PM CDT THU MAR 30 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR CENTRAL
JACKSON COUNTY...
At 1214 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Vancleave, or near Escatawpa, moving northeast at 30
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Wade, Big Point and Hurley around 1230 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3033 8873 3047 8878 3073 8859 3072 8859
3063 8841 3054 8840
TIME...MOT...LOC 1714Z 236DEG 26KT 3056 8863
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
MJH304
WWUS54 KLIX 301727
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1227 PM CDT THU MAR 30 2017
MSC059-301736-
/O.EXP.KLIX.TO.W.0050.000000T0000Z-170330T1730Z/
Jackson MS-
1227 PM CDT THU MAR 30 2017
...THE TORNADO WARNING FOR CENTRAL JACKSON COUNTY WILL EXPIRE AT 1230
PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 3033 8873 3047 8878 3073 8859 3072 8859
3063 8841 3054 8840
TIME...MOT...LOC 1726Z 236DEG 26KT 3059 8857
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 30, 9:47 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 30, 9:47 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
947 AM CDT Thu Mar 30 2017
.SOUNDING DISCUSSION...
No problems with the flight this morning despite approaching
weather from the west prior to launch. A pretty unstable looking
sounding indicative of impending weather. Capping layer from
previous profiles have eroded with just a slight nose indicated at
744 mb/8800ft, then a fairly steep lapse rate above. Low level
moisture has deepened to just below the 8800 ft cap, a dry layer
to baout 500 mb, then saturated above. The cloudscape at launch
was a chaotic sky with decks at multiple and varied levels,
inclusive of some TCU and AC. Winds in the sounding were SSW to SW
15 to 55 kt surface to 31kft, then more SW to W 45 to 105 kt above
into the stratosphere. Peak wind was found at 38kft, 254/106 kt,
just below the tropopause, which was located at 136 mb with a
temperature of -62.6C - a secondary tropopause was indicated at 78
mb with at temperature of -71.7C and should be close to the
coldest cloud tops seen on satellite imagery today.
A forecast max temp lift is pretty close to most unstable lift at
342K yields a CAPE of about 2400 J/kg. The CHAP output showed
primarily a rain threat and waterspout potential with a Ricks
Indexs of 97. Rainfall potential was computed at 4.70", and given
the slow moving nature of the convection and some echo-training,
this seems attainable in some areas this morning. A -14C 500 mb
temperature is pretty cold and supportive of hail generation but a
wet bulb zero over 10kft makes reaching the ground with any
significant size somewhat difficult.
Finally, the balloon terminated at 7.17 mb some 20.6 miles up over
the Desoto National Forest near Old Highway 26 (Broome School
Road) in northwestern Jackson Co. MS. 24/RR
&&
.PREV DISCUSSION... /issued 410 AM CDT Thu Mar 30 2017/
SHORT TERM...
A WIDE SWATH OF SHOWERS AND THUNDERSTORMS IS SLOWLY PROGRESSING
EAST ACROSS THE CWA BEHIND A PRE-FRONTAL TROUGH. SATELLITE IMAGERY
SHOWS THAT THE MID/UPPER LEVEL CENTERED AROUND KS/NE HAS GONE
THROUGH A STALLING PATTERN AS IT WRAPS INTO ITSELF. THIS HAS
CAUSED THE EASTWARD MOVEMENT OF RAIN OVER THE REGION TO SLOW
DRAMATICALLY OVER THE LAST SEVERAL HOURS. IT APPEARS THAT THIS
TROUGH IS STARTING TO MOVE EAST AGAIN WHICH SHOULD BRING THE BULK
OF THE RAIN EASTWARD AS WELL. THE GENERAL INTENSITY TREND OF
CONVECTION HAS BEEN SLOWLY DECREASING AS STORMS HAVE MOVED FURTHER
EAST OF STRONGEST VORTICITY ADVECTION AND LOW LEVEL CONVERGENCE
HAS Weaken DUE TO SFC WINDS VEERING AND DECREASING. THAT
COMBINATION WILL KEEP THE SEVERE THREAT TO A MINIMUM BUT STILL
ALLOW FOR THE OCCASIONAL THREAT OF LOCALLY HEAVY RAINFALL, MAINLY
DUE TO TRAINING AT TIMES.
MOVING THROUGH THE DAY, THE BAND OF RAIN WILL MOVE FROM WEST TO EAST
BEFORE EXITING THE CWA BETWEEN SUNSET AND MIDNIGHT. A SUBTROPICAL
JET MOVING ACROSS THE CENTRAL AND NORTHERN GULF OF MEXICO WILL
ENHANCE CONVECTION ALONG THE COAST MORESO THAN THE JET AT THE BASE
OF THE TROUGH WILL ON INLAND STORMS. THIS SHOULD RESULT IN STRONGER
STORMS ALONG THE LA COAST. BOTH MEDIUM RANGE MODELS AND MESO SCALE
MODELS DEPICT SOME VERSION OF THIS. THAT TRANSITION (FROM THE
CURRENT STRONGER INLAND STORMS) SHOULD START TO TAKE PLACE MID
MORNING OR SO. WIDESPREAD ACTIVITY WILL LIMIT WARMING TODAY, SO
HAVE KEPT HIGHS TO MID/UPPER 70S.
LONG TERM...
FRIDAY AND SATURDAY WILL BE DRY AND WARM AS TROUGH MOVES EAST AND
UPPER RIDGING BUILDS IN OVER THE AREA. AS TEMPS OF LATE HAVE BEEN
WELL ABOVE NORMAL, DECIDED TO GO ABOVE GUIDANCE IN MOST LOCATIONS
WITH HIGHS IN THE MID TO ALMOST UPPER 80S BY SATURDAY.
AN UPPER LEVEL LOW DIVING OUT OF THE PACIFIC NW TODAY WILL BE MOVING
INTO THE DESERT REGION OF THE US THROUGH SATURDAY EVENING. MODELS
SHOW THE LOW ROTATING BACK NE Across NORTHERN LA AND AR ON
MONDAY. TIMING DIFFERENCES BETWEEN ECMWF AND GFS HAS DECREASED AS
THE ECMWF Speed UP SLIGHTLY. THE CLOSE PROXIMITY OF THE UPPER LOW
WILL SET THE STAGE FOR STRONG KINEMATIC FORCING FROM THE SURFACE
TO THE UPPER LEVELS. MODEL SOUNDINGS SHOW A VERY SATURATED COLUMN,
WHICH COMBINED WITH STRONG INSTABILITY, WILL Likely LEAD TO A
HEAVY RAINFALL POTENTIAL.
TIDE LEVELS LOOK TO BE AN ISSUE AS WELL WITH THE WEEKEND SYSTEM AS
DEEP FETCH STRONG WINDS BRING WATER LEVELS HIGHER INTO THE WEEKEND
ALONG WITH SPRING TIDE FLUCTUATIONS WITHIN THE SAME TIME FRAME.
A RETURN TO WARM TEMPS AND NO RAINFALL WILL RETURN MONDAY AND
PERSIST THROUGH MIDDLE OF THE WEEK.
MEFFER &&
AVIATION...
TSRA AND LOW CEILINGS ASSOCIATED WITH THIS WILL REMAIN THROUGH MUCH
OF TODAY. THE LINE OF SH/TS IS MOVING VERY SLOWLY WHICH WILL CAUSE
PREVAILING IFR CONDITIONS TO TAKE UP A GOOD BIT OF TIME IN THE TAF
PACK. CLEARING IS EXPECTED AS THE LINE EXITS THE AREA AFTER DARK FOR
MOST IF NOT ALL SITES.
MARINE...
NUMEROUS STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE SLOWLY
THROUGH THE NORTHERN GULF THROUGHOUT THE DAY TODAY AND EXIT THE
COASTAL WATERS TONIGHT. EXPECTED PRESSURE GRADIENT WILL ONLY SUPPORT
WIND SPEEDS TODAY OF 15-20KT. BUT WITH THE SLOW MOVING CONVECTIVE
ELEMENT, WINDS WILL BE CAPABLE OF STAYING ELEVATED TO 20-25+KT FOR
SEVERAL HOURS TODAY INTO THIS EVENING. FOR THIS REASONING, DECISION
HAS BEEN MADE TO ISSUE A SMALL CRAFT ADVISORY DURING THIS TIME FRAME
FOR WATERS MOST AFFECTED. NW WINDS WILL MOVE IN BEHIND THE FRONT AND
SHOULD BE ABLE TO STAY IN THE 15-20KT RANGE THROUGH TONIGHT. THE
GRADIENT COLLAPSES FRIDAY CAUSING WINDS TO RELAX AND BECOME SOMEWHAT
VARIABLE. RETURN FLOW WILL BE QUICK TO START BACK BY FRIDAY NIGHT
INTO SATURDAY AND SHOULD BE A LOT LIKE THE SYSTEM THAT WE HAVE JUST
EXPERIENCED WITH STRONG SE WINDS SATURDAY THROUGH SUNDAY NIGHT
POSSIBLY REACHING UP TO TOP END ADVISORY OR EVEN RIGHT AT GALE
CONDITIONS BY SUNDAY NIGHT. MORE STRONG TO SEVERE THUNDERSTORMS
SHOULD ACCOMPANY THIS FRONT AS WELL. THE COLD FRONT SHOULD EXIT THE
COASTAL WATERS BY LATE MONDAY BRINGING MODERATE TO STRONG WESTERLY
WINDS IN ITS WAKE. CONDITIONS SHOULD IMPROVE QUITE A BIT BY
TUESDAY AND REMAIN THAT WAY THROUGH THE END OF THE CURRENT
FORECAST TIME FRAME.
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MONITORING SEVERE WEATHER POTENTIAL TODAY
DECISION SUPPORT SERVICE (DSS) CODE LEGEND:
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK OF SEVERE WEATHER;
NEARBY TROPICAL EVENTS, HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK OF SEVERE WEATHER; DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 78 54 84 56 / 60 20 0 0
BTR 78 55 86 58 / 70 10 0 0
ASD 76 55 82 57 / 80 30 0 0
MSY 78 61 84 64 / 80 20 0 0
GPT 75 57 77 59 / 80 60 0 0
PQL 77 53 81 55 / 80 60 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 1 PM this afternoon to 7 PM CDT this
evening for GMZ532-536-538-552-555-557-572.
Small Craft Advisory from 1 PM this afternoon to 1 AM CDT Friday
for GMZ575-577.
MS...None.
GM...Small Craft Advisory from 1 PM this afternoon to 7 PM CDT this
evening for GMZ536-538-552-555-557-572.
Small Craft Advisory from 1 PM this afternoon to 1 AM CDT Friday
for GMZ577.
&&Hazardous weather outlook, Mar 30, 5:01 AM CDT, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 501 AM CDT Thu Mar 30 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-302215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 501 AM CDT Thu Mar 30 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A slight risk of severe thunderstorms remains over the area today. The strongest activity should be located along and south of a line from Picayune Mississippi to Gonzalez Louisiana. This risk will be alleviated as the back side of the line of thunderstorms moves through. A line of thunderstorms will move very slowly eastward today causing training of heavy rain for the same locations. This could lead to flooding of low lying and poor drainage areas. A small craft advisory for a large portion of the coastal waters will start at 1 pm today and end offshore by midnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong southeast winds are expected to begin affecting the coastal waters as well as inland areas Saturday with the strongest wind speeds expected Sunday. This may lead to wind advisories for some land areas and small craft advisories or gale conditions for marine areas. Minor coastal flooding will be possible Saturday and Sunday. Tides are expected to rise to 1 to 2 feet above normal during the same time as spring tides. Areas normally prone to minor coastal flooding should observe the highest water conditions during times of high tide which will occur around and after noon each day. Strong and severe thunderstorms are expected again Sunday into Monday morning. All modes of severity are expected with this system. Areas of heavy rainfall may be associated with this system as well leading to the possibility of localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will be possible Sunday into early Monday.
In the hours before
Local storm report, Mar 30, 11:10 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1110 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM MARINE TSTM WIND 2 NNE YSCLOSKEY 29.87N 89.67W
03/30/2017 M40 MPH ST. BERNARD LA C-MAN STATION
&&
BWAGNERLocal storm report, Mar 30, 11:11 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM MARINE TSTM WIND 1 NNE BAY ST. LOUIS 30.33N 89.33W
03/30/2017 M41 MPH GMZ532 MS C-MAN STATION
&&
BWAGNERSpecial weather statement, Mar 30, 11:21 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1121 AM CDT THU MAR 30 2017
MSZ081-082-301700-
Jackson-Harrison-
1121 AM CDT THU MAR 30 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HARRISON AND
WESTERN JACKSON COUNTIES...
At 1121 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near McHenry to near Long Beach. Movement
was east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Gulfport, Biloxi, Ocean Springs, Long Beach, St. Martin, D'iberville,
Latimer, Gulf Hills, Lyman, Saucier, Gulf Park Estates and Gulfport
Airport.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3037 8877 3038 8885 3038 8877 3041 8884
3042 8883 3043 8885 3043 8899 3042 8901
3042 8891 3040 8887 3039 8886 3039 8899
3034 8918 3068 8912 3068 8889 3074 8888
3074 8873
TIME...MOT...LOC 1621Z 249DEG 19KT 3072 8904 3031 8911
MJHLocal storm report, Mar 30, 11:37 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1137 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 AM WATER SPOUT 3 SW BILOXI 30.39N 88.97W
03/30/2017 GMZ532 MS BROADCAST MEDIA
WATERSPOUT SIGHTED DUE SOUTH OF RODENBERG AVE MOVING
TOWARDS BILOXI.
&&
CBANNANLocal storm report, Mar 30, 11:42 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1142 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM WATER SPOUT 1 NNE BILOXI 30.43N 88.93W
03/30/2017 GMZ532 MS 911 CALL CENTER
WATER SPOUT REPORTED IN BILOXI BACK BAY.
&&
CBANNANLocal storm report, Mar 30, 11:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1144 AM CDT THU MAR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TORNADO 5 NE BILOXI 30.47N 88.87W
03/30/2017 JACKSON MS EMERGENCY MNGR
TREES REPORTED DOWN RIGHT ALONG HARRISON AND JACKSON
COUNTY LINE.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 10:19 PM CDT | Special Weather Statement | LIX | Wilkinson | 41 min |
| Mar 29, 11:05 PM CDT | Areal Flood Advisory | LIX | Wilkinson | 115 min |
| Mar 29, 11:14 PM CDT | Special Weather Statement | LIX | Wilkinson | 31 min |
| Mar 29, 11:51 PM CDT | Special Weather Statement | LIX | Amite | 39 min |
| Mar 30, 1:06 AM CDT | Areal Flood Advisory | LIX | Amite, Wilkinson | 3 hr |
| Mar 30, 4:39 AM CDT | Special Weather Statement | LIX | Walthall | 36 min |
| Mar 30, 5:30 AM CDT | Special Weather Statement | LIX | Pearl River | 45 min |
| Mar 30, 9:56 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 34 min |
| Mar 30, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | Hancock | 32 min |
| Mar 30, 10:32 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 43 min |
| Mar 30, 10:46 AM CDT | Special Weather Statement | LIX | Harrison | 29 min |
| Mar 30, 10:52 AM CDT | Severe Thunderstorm Warning | LIX | Harrison | 12 min |
| Mar 30, 11:21 AM CDT | Special Weather Statement | LIX | Harrison | 39 min |
| Mar 30, 11:42 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 33 min |
| Mar 30, 12:26 PM CDT | Severe Thunderstorm Warning | LIX | Jackson | 49 min |
Nearby
Tornado Warnings in Mississippi, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.